advertisement
Question
Posted by: ANON | 2012/05/31

FEELING SAD

Hi i am on serdep for a year now. i am in a relationship with a very good man. we are realy good partners as we can talk for hours and do things together. I am divorced and 45 years old.

what bother me is that i sometimes feel sad without knowing why. i sometimes feel just to sit and cry.....it bother me as i love my partner and we have a good understanding between us.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Is the Serdep ( an antidepressant ) prescribed by your GP, or recommended by a specialist psychiatrist ? It sounds as though you would benefit from a more careful re-assessment and re-consideration of the diagnosis, and the treatment. Sounds like you're in a good and supportive relationship, and maybe these crying spells represent a degree of the depression which has not yet responded properly to treatment. Maybe a different AD could suit you better and clear this up.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/05/31

Is the Serdep ( an antidepressant ) prescribed by your GP, or recommended by a specialist psychiatrist ? It sounds as though you would benefit from a more careful re-assessment and re-consideration of the diagnosis, and the treatment. Sounds like you're in a good and supportive relationship, and maybe these crying spells represent a degree of the depression which has not yet responded properly to treatment. Maybe a different AD could suit you better and clear this up.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement